MathSciNet Relay Station
MathSciNet bibliographic data
MR2517774 (2010m:35445) 35Q53 (35B05 35B30 35B44)
Guo, Zhengguang Some properties of solutions to the weakly dissipative Degasperis-Procesi equation. J. Differential Equations 246 (2009), no. 11, 4332–4344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement